Stochastic Systems
Home | Articles | Past volumes | About | Login | Notify | Contact | Search
 SSY Home > Vol. 6 (2016) open journal systems 

Focusing on the interface of applied probability and operations research, Stochastic Systems is the flagship journal of the INFORMS Applied Probability Society and is published through a cooperative agreement between INFORMS and the Institute of Mathematical Statistics. This open-access journal seeks to publish high-quality papers that substantively contribute to the modeling, analysis, and control of stochastic systems. The contribution may lie in the formulation of new mathematical models, in the development of new mathematical methods, or in the innovative application of existing methods.

A partial list of applications domains that are germane to this journal include: service operations; logistics, transportation, and communications networks (including the Internet); computer systems; finance and risk management; manufacturing operations and supply chains; and revenue management.

Stochastic Systems is sponsored by INFORMS Applied Probability Society. The Applied Probability Society is pleased to acknowledge the generous support of:

Brown University Library
Cambridge University Library
Columbia University Library
Cornell University Library
Stanford University Library
USC Marshall School of Business

in partially financing the journal.

 Issue 1, Volume 6  
 On queue-size scaling for input-queued switches   Abstract | PDF
 
  Devavrat Shah, John N. Tsitsiklis and Yuan Zhong
 Pages: 1-25

 Dynamic scheduling for parallel server systems in heavy traffic: Graphical structure, decoupled workload matrix and some sufficient conditions for solvability of the Brownian Control Problem   Abstract | PDF
 
  V. Pesic and R. J. Williams
 Pages: 26-89

 Randomized assignment of jobs to servers in heterogeneous clusters of shared servers for low delay   Abstract | PDF
 
  Arpan Mukhopadhyay, A. Karthik and Ravi R. Mazumdar
 Pages: 90-131

 Chattering and congestion collapse in an overload switching control   Abstract | PDF
 
  Ohad Perry and Ward Whitt
 Pages: 132-210

 Heavy traffic queue length behavior in a switch under the MaxWeight algorithm   Abstract | PDF
 
  Siva Theja Maguluri and R. Srikant
 Pages: 211-250

 Additional Accepted Papers  
 Asymptotic behavior of a critical fluid model for a processor sharing queue via relative entropy   Abstract | PDF
 
  Amber L. Puha and Ruth J. Williams
 Pages: 1-50




Home | Articles | Past volumes | About | Login | Notify | Contact | Search

Stochastic Systems. ISSN: 1946-5238


Open Access Research